Alert archive / Rhode Island / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 16, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jun 1, 2017, 3:18 PM EDT for Kent County, Providence County, Rhode Island. It was in force for 7 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2017, 3:18 PM EDT (19:18 UTC)
- Expired
- Jun 1, 2017, 3:25 PM EDT
- In force
- 7 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Kent County, RI, Providence County, RI
The radar
The Boston radar (KBOX), 42 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 7.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1493 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
191
WUUS51 KBOX 011918
SVRBOX
RIC003-007-012015-
/O.NEW.KBOX.SV.W.0016.170601T1918Z-170601T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Taunton MA
318 PM EDT THU JUN 1 2017
The National Weather Service in Taunton has issued a
* Severe Thunderstorm Warning for...
Northeastern Kent County in Rhode Island...
Southern Providence County in Rhode Island...
* Until 415 PM EDT
* At 317 PM EDT, a severe thunderstorm was located near Cranston,
moving east at 15 mph.
HAZARD...60 mph wind gusts and hail up to penny size.
SOURCE...Trained weather spotters have reported half inch hail in
Cranston Rhode Island.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Providence, Warwick, Cranston, Coventry, West Warwick, Johnston,
Scituate and Foster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4172 7165 4180 7170 4184 7140 4168 7142
TIME...MOT...LOC 1917Z 273DEG 15KT 4175 7154
HAIL...0.75IN
WIND...60MPH
$$
Sipprell1 follow-up statement
563
WWUS51 KBOX 011925 RRA
SVSBOX
Severe Weather Statement
National Weather Service Taunton MA
325 PM EDT THU JUN 1 2017
RIC003-007-011935-
/O.CAN.KBOX.SV.W.0016.000000T0000Z-170601T2015Z/
Kent RI-Providence RI-
325 PM EDT THU JUN 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KENT AND SOUTHERN
PROVIDENCE COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.
LAT...LON 4172 7165 4180 7170 4184 7140 4168 7142
TIME...MOT...LOC 1922Z 273DEG 15KT 4175 7149
$$
SipprellWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 1:33 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jun 1, 1:33 PM EDT, 1 hour 45 minutes before
Area Forecast Discussion National Weather Service Taunton MA 133 PM EDT Thu Jun 1 2017 .SYNOPSIS... Seasonably warm weather arrives today. Scattered showers possible today, and again on Friday. High pressure follows for Saturday, exiting Sunday. Widespread rainfall is then expected Monday into Tuesday. && .NEAR TERM /THROUGH TONIGHT/... 10 AM Update... Cold front remains draped across Southern New England, with WSW flow across eastern MA, RI, and much of CT. Dew points in this area 56-59. Satellite-based LI values are near zero across the Narragansett Basin of RI and over southeast MA. Satellite imagery shows mostly clear skies late morning except for lingering fog and stratus along the Islands and parts of Cape Cod. Morning radiosonde plots show a potential for max sfc temps mid to upper 70s with mixing to 800 mb. anything higher would bring max values to around 80. Observed sfc temperatures at 10 am were about 2F warmer than our hourly forecast, so we have bumped forecast values for this and the corresponding max temps up as well. We also bumped surface winds up a few mph based on observations as well as observed winds at 850 mb. Continue to favor scattered to widely scattered convection this afternoon with the focus on eastern MA and RI near and ahead of the cold front. Morning soundings look a little dry at low levels, but surface dew points in the upper 50s may supply limited moisture along and ahead of the front. HRRR shows CAPE reaching 1500 J briefly. Maintaining the hail and wind wording as before. Earlier discussion... Cold pool aloft remains centered over Ontario and Quebec, The associated mid level low will send waves of energy across southern New England later today. This cold pool will help to maintain modest mid level lapse rates over our region. A cold front passing trough our region will also provide some surface convergence, too. While there are more than a few factors that suggest possible thunderstorms today, there is a critical ingredient which may be lacking: moisture. K index values are not projected to be very high, an indication the atmosphere may be too dry aloft. Looking at the upstream 00Z sounding over Buffalo, there is further evidence of that drier air. All in all, cannot completely rule out the possibility of an isolated thunderstorm or two later today. However, bulk shear magnitude should remain less than 40 kt across much of the region. So, not expecting any thunderstorms today to be as strong as those from Wednesday evening. Some sunshine this morning and a slightly increased southwest flow should help boost temperatures above normal for this afternoon. && .SHORT TERM /FRIDAY/... Tonight... Cold front finally moves offshore tonight, allowing drier air to more fully overspread southern New England. Expecting dry weather with clearing skies. Temperatures near normal. Friday... Yet another wave moves across our region. Still not a lot humidity to work with, so will just mention the possibility of showers. Expecting a more typical diurnal shower kind of day as the cold pool aloft shifts farther east. Near normal high temperatures. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... Highlights... * High pres Sat into early Sun. * Cool rain Monday and Tuesday * Uncertain forecast mid-late next week. Overview and model preferences... True summer-like warmth remains just out of reach through much of the long term. This is due to developing block through the central US/Canada which keeps the region under northern stream dominated flow. Given we are on the E periphery of the blocking, generally trof/cutoff system sets up across New England, yielding unsettled wx and generally cooler than normal conditions into the middle of next week. In fact, will likely see highs remain below normal through much of the long term period. Details... Fri night and Sat...Upper lvl shortwave and attendant weak cold front will shift E of the region Fri night. This will allow colder/drier air to filter into the region and a deeper subsidence inversion associated with 1020hpa high pres. Expect clearing skies overnight with only some diurnal CU on Sat as overall column moisture remains quite dry (PWATs near 0.50 inches). H85 temps settle around +3C to +4C. Weak flow early Sat morning should allow temps to drop into the upper 40s and low 50s, while full mixing suggests mid to upper 60s during the day Sat. Maybe a few spots reach 70. Generally a couple of degrees below normal highs. Sun...High pres crests then shifts E of New England Sun. This allows more mid lvl warming with H85 temps reaching +8C to +10C by late afternoon. Mixing will be limited however as the column moisture loads (increasing clouds) mid day into the evening. Onshore component to the flow as winds veer from the W to the SE will also limit late day warming. Highs mainly in the upper 60s to around 70 are expected, which is still a bit below seasonal normals. Warm front with overrunning and increasing moisture later in the day (PWATs reach about 1.00 inches). This suggest some rain begins by late day Sun, although looking at soundings, it may take until evening before any steady rainfall begins, with the heaviest not arriving until the overnight hours. Would not be surprised to see guidance continue to slow this onset with successive runs given current QPF outpaces the drier air. Mon and Tue...Deepening cutoff settles from Quebec into the Great Lakes forcing the equatorward entrance region of the cyclonic jet to the E to settle across New England. Meanwhile sfc low pres associated with the cutoff slows as the upper lvl cutoff gets approaches, settling over NY state. Sfc warm front also stalls S of New England given limited low-mid lvl forcing out of the S. Onshore flow from the E-SE develops along with increasing moisture as PWATs approach 1.50 inches. The warm frontal placement and upper lvl jet- streak pattern suggest plenty of lift to work with this moisture. So, expect widespread rainfall Sun night into Mon. Cool, as winds will be off the Gulf of Maine where SSTs remain in the 50s. Therefore highs will struggle to break out of the 50s as well. A brief lull is possible as the initial overrunning weakens with secondary low pres development as the upper lvl cutoff catches up, this looks most likely late Mon and early Mon night. There is some uncertainty with the path of this second low, but in any of the potential cases a second round of warm advection aloft and increased isentropic flow will once again increase POPs. A second round of precip develops. Ensemble means suggest a passage to the S, allowing the E component to the flow to remain, keeping highs mainly in the 50s especially near shore. Final rainfall totals (including both rounds) look to be mainly 0.50-1.50 inches, but these may change based on the second round. Late next week...Very uncertain given ensembles are all over the place with the breakdown of the upstream ridge and, as a result, the cutoff across New England. However, noting at least some evidence for drier air moving into the region yielding more in the way of drier conditions and showers rather than a steady cool rainfall. In fact, will also highlight some warming with highs potentially coming back closer to seasonal normals with enough sunshine. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Friday/... This afternoon...Moderate confidence. VFR except lingering IFR/LIFR in fog/low clouds along the South coast and Islands. The fog and low clouds should shift offshore during the afternoon, although lingering questions for how long ACK will take to clear off. Scattered showers/tstms moving east from Central MA and Northern CT. These will affect parts of RI and Eastern MA from mid afternoon through evening. Brief MVFR cigs/vsbys in most that occur...an isolated IFR cigs/vsby possible in any heavy showers. Hail will also be possible in any tstms. Tonight...Moderate confidence. Any remaining showers/storms end. Patchy fog, mostly over the South Coast and Islands. Otherwise VFR with W winds. Friday...High confidence. Mainly VFR conditions with scattered showers possible in the afternoon and evening. Friday night...High confidence. Mainly VFR. Northwest winds at or below 10 knots. KBOS TAF...Generally high confidence in TAF. Scattered thunderstorms moving in from Central MA 19Z to 21Z. KBDL TAF...Moderate confidence in TAF. Scattered showers and possible thunder through 21Z. Outlook /Friday Night through Monday/...Moderate confidence. Sat into early Sun...High confidence. Mainly VFR. W winds at or below 10 kt Sat, shifting to the SE by Sun. Late Sun into Mon...Moderate confidence. Gradual reduction in conditions late Sun and Sun evening from VFR to widespread IFR by overnight Sun night. The IFR conditions linger into Mon. Rain/fog expected. Winds shift from SE to E-SE by Mon with a few gusts to 20-25 kt mainly near shore Mon. Some LLWS possible Mon as well. && .MARINE... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Friday/...High confidence. Winds and seas expected to remain below Small Craft Advisory thresholds through Friday. W/SW gusts up to 20 kt developing across nearshore waters today. The greatest concern for mariners will be lingering areas of dense fog and poor visibilities along and south of the Islands and over south coastal waters. Outlook /Friday Night through Monday/...Moderate confidence. Fri night through Sun...High confidence. Mainly quiet boating weather. Winds mainly W through Sat at or below 10 kt. Winds then shift to the S-SE Sun with a few gusts up to 20 kt, but still below small craft thresholds. Seas remain generally below 3 ft through the weekend. Mon...Moderate confidence. E-SE winds 25-30 kt with a few gusts to low end Gales possible. Seas build through the day, reaching 6-7 ft by Mon evening. Small Craft Advisories likely needed, with a risk for Gales. Rain/fog reduce vsbys over the waters. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...None. && SYNOPSIS...Belk/Doody NEAR TERM...WTB/Belk/Doody SHORT TERM...Belk LONG TERM...Doody AVIATION...WTB/Doody MARINE...WTB/Belk/Doody
Hazardous weather outlook, Jun 1, 12:40 PM EDT, 2 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Taunton MA 1240 PM EDT Thu Jun 1 2017 CTZ002-003-MAZ002-003-008>011-RIZ008-021645- Hartford CT-Tolland CT-Western Franklin MA-Eastern Franklin MA- Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA- Eastern Hampden MA-Block Island RI- 1240 PM EDT Thu Jun 1 2017 This Hazardous Weather Outlook is for northern Connecticut, western Massachusetts and southern Rhode Island. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ230>237-250-251-254>256-021645- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 1240 PM EDT Thu Jun 1 2017 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...This Afternoon and Tonight. A few strong thunderstorms will move over the near shore waters this afternoon. Gusty winds and hail are the primary threats. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. CTZ004-MAZ004>007-012>024-026-RIZ001>007-021645- Windham CT-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Southern Worcester MA- Western Norfolk MA-Southeast Middlesex MA-Suffolk MA- Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA- Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA- Barnstable MA-Dukes MA-Nantucket MA-Northern Middlesex MA- Northwest Providence RI-Southeast Providence RI-Western Kent RI- Eastern Kent RI-Bristol RI-Washington RI-Newport RI- 1240 PM EDT Thu Jun 1 2017 This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, northern Rhode Island and southern Rhode Island. .DAY ONE...This Afternoon and Tonight. A few strong to severe thunderstorms will develop this afternoon. Main risk will be gusty winds and hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Jun 1, 2:28 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Taunton MA 228 PM EDT THU JUN 1 2017 MAZ017-020-RIZ002-004-005-011900- Northern Bristol MA-Southern Bristol MA-Bristol RI-Eastern Kent RI- Southeast Providence RI- 228 PM EDT THU JUN 1 2017 ...Strong Thunderstorm Sweeping across Providence Harbor and surrounding regions... At 227 PM EDT, Doppler radar was tracking a strong thunderstorm over Cranston, moving east at 30 mph. Pea size hail and winds in excess of 30 mph will accompany this storm. Locations impacted include... Providence, Warwick, Cranston, East Providence, West Warwick, Johnston, Bristol, Somerset, Barrington, Swansea, Seekonk, Rehoboth, Warren and Dighton. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. && LAT...LON 4173 7154 4182 7154 4189 7120 4170 7119 TIME...MOT...LOC 1827Z 273DEG 26KT 4178 7148 Sipprell
Special weather statement, Jun 1, 2:48 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Taunton MA
248 PM EDT THU JUN 1 2017
MAZ012-013-011915-
Southern Worcester MA-Western Norfolk MA-
248 PM EDT THU JUN 1 2017
...Strong Thunderstorm Across Southern Worcester into Norfolk
County...
At 247 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mendon, or near Milford, moving east at 25 mph.
Pea size hail and winds in excess of 30 mph will accompany this
storm in addition to lightning and moderate to heavy rain.
Locations impacted include...
Franklin, Milford, Bellingham, Northbridge, Holliston, Uxbridge,
Medway, Medfield, Norfolk, Wrentham, Blackstone, Millis, Upton,
Hopedale, Mendon and Millville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
&&
LAT...LON 4221 7130 4204 7134 4202 7138 4202 7143
4205 7165 4212 7166 4216 7148 4216 7147
4217 7145
TIME...MOT...LOC 1847Z 260DEG 23KT 4209 7157
SipprellSpecial weather statement, Jun 1, 2:51 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Taunton MA
251 PM EDT THU JUN 1 2017
MAZ017>020-RIZ004-005-011915-
Eastern Plymouth MA-Northern Bristol MA-Southern Bristol MA-
Western Plymouth MA-Bristol RI-Eastern Kent RI-
251 PM EDT THU JUN 1 2017
...Line of Strong Thunderstorms Over Southeast Massachusetts...
At 250 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Middleborough to near Rehoboth to near
Barrington. Movement was east at 25 mph.
Pea size hail and winds in excess of 30 mph will accompany these
storms in addition to lightning and moderate to heavy rain.
Locations impacted include...
Fall River, Warwick, Plymouth, Taunton, East Providence, Bridgewater,
Middleborough, Somerset, Barrington, Swansea, Duxbury, Seekonk,
Raynham, Kingston, Rehoboth, Carver, Warren, Lakeville, Freetown and
Halifax.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when these storms approach. Winds may be strong enough to
produce minor damage, such as a few downed branches.
&&
LAT...LON 4193 7053 4181 7093 4170 7110 4173 7147
4177 7140 4176 7139 4178 7137 4176 7136
4175 7135 4177 7132 4180 7134 4180 7133
4205 7069
TIME...MOT...LOC 1850Z 266DEG 24KT 4193 7090 4181 7126 4176 7134
SipprellSpecial weather statement, Jun 1, 2:54 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Taunton MA 254 PM EDT THU JUN 1 2017 RIZ001>004-011930- Northwest Providence RI-Eastern Kent RI-Western Kent RI- Southeast Providence RI- 254 PM EDT THU JUN 1 2017 ...Strong Thunderstorm Developing Over Central Rhode Island... At 253 PM EDT, Doppler radar was tracking a strong thunderstorm near Coventry, moving east at 25 mph. Pea size hail and winds in excess of 30 mph will accompany this storm in addition to lightning and moderate rain. Locations impacted include... Providence, Warwick, Cranston, Coventry, West Warwick, Johnston, Scituate and Foster. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. && LAT...LON 4170 7172 4178 7174 4185 7140 4167 7139 TIME...MOT...LOC 1853Z 266DEG 23KT 4175 7166 Sipprell
Special weather statement, Jun 1, 2:56 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Taunton MA 256 PM EDT THU JUN 1 2017 MAZ004-011-012-011930- Southern Worcester MA-Eastern Hampden MA-Northern Worcester MA- 256 PM EDT THU JUN 1 2017 ...Strong Thunderstorm over Southern Massachusetts... At 255 PM EDT, Doppler radar was tracking a strong thunderstorm over Brookfield, or 15 miles southwest of Worcester, moving east at 25 mph. Pea size hail and winds in excess of 40 mph will accompany this storm along with frequent lightning and moderate to heavy rain. Locations impacted include... Worcester, Webster, Southbridge, Auburn, Oxford, Millbury, Charlton, Spencer, Dudley, Leicester, Sturbridge, Sutton, Douglas, Warren, North Brookfield, West Brookfield, Brimfield, Brookfield, Holland and East Brookfield. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. && LAT...LON 4207 7225 4220 7224 4228 7180 4203 7182 TIME...MOT...LOC 1855Z 266DEG 23KT 4215 7207 Sipprell
Special weather statement, Jun 1, 3:07 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Taunton MA
307 PM EDT THU JUN 1 2017
MAZ017>021-RIZ005-011930-
Eastern Plymouth MA-Northern Bristol MA-Southern Bristol MA-
Southern Plymouth MA-Western Plymouth MA-Bristol RI-
307 PM EDT THU JUN 1 2017
...Line of Strong Thunderstorms Across Southeast Massachusetts...
At 306 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lakeville to near Somerset to Warren.
Movement was east at 25 mph.
Pea size hail and winds in excess of 40 mph will accompany these
storms. Already pea sized hail reports associated with this line of
storms have been gathered in and around Barrington Rhode Island.
Locations impacted include...
New Bedford, Fall River, Plymouth, Taunton, Dartmouth, Bristol,
Marion, Middleborough, Wareham, Somerset, Barrington, Fairhaven,
Swansea, Tiverton, Westport, Raynham, Carver, Warren, Lakeville and
Acushnet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when these storms approach. Winds may be strong enough to
produce minor damage, such as a few downed branches.
&&
LAT...LON 4163 7114 4166 7114 4166 7116 4168 7119
4166 7121 4173 7133 4178 7121 4194 7095
4188 7055 4169 7084 4159 7107
TIME...MOT...LOC 1906Z 289DEG 21KT 4188 7095 4177 7113 4173 7123
SipprellThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 2:28 PM EDT | Special Weather Statement | BOX | Bristol | 32 min |
| Jun 1, 2:54 PM EDT | Special Weather Statement | BOX | Kent | 36 min |
| Jun 1, 3:02 PM EDT | Severe Thunderstorm Warning | BOX | Kent, Providence | 28 min |
| Jun 1, 3:07 PM EDT | Special Weather Statement | BOX | Bristol | 23 min |
| Jun 1, 3:32 PM EDT | Special Weather Statement | BOX | Kent | 28 min |
Nearby
Severe Thunderstorm Warnings in Rhode Island, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.